# SDR ZZDA5323697

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND AFT LEFT FUSELAGE PULLED FASTENERS, STA 767 BETWEEN STR 24L AND STR 25L AND FORWARD SIDE STA 767 OR STR 25L, CORROSION BEYOND LIMITS.  REMOVED FASTENERS AND CORROSION.  MATERIAL LOSS OUT OF LIMITS. CUT OUT SE CTION OF THE SKIN AND STR 25L.  FABRICATED REPAIR PARTS IAW B 737 53-30-3 AND 53-10-3.  PRIMED ALL REPAIR PARTS IAW B 737 SRM 51-10-2 AND MM 51-21-0.  INSTALLED STRINGER REPAIR AND SKIN REPAIR IAW B 737 SRM 53-30-3 AND SRM 53-10-3, FIG 1.  (X)
